MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX- XL COILETTE; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX- XL COILETTE; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068240
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the patient that she had extreme pain while using bhs unit and sflx-xl coilette.The pain was at 8-10 on a scale of 1-10, 10 being the worst.The patient stated that she pulled off her sock and ripped the coil off her foot as soon as she woke up.Once coil was removed pain subsided.The patient did not contact her doctor nor took any medications.The coil was making a humming/ clicking sound.No further consequences are reported.The bhs controller and sflx-xl coilette were not returned for further evaluation.
 
Additional Manufacturer Narrative
Estimated date of the event b3: december 2024.This follow-up report is being submitted to relay additional and corrected information.The sflx-xl coilette was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was not reviewed as coil was not returned and lot number could not be verified.No discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.Reference to related mfr number: (b)(4).
 
Event or Problem Description

Brand Name
BIOMET EBI BONE HEALING SYSTEM SFLX- XL COILETTE
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key20990071
Report Number0002242816-2024-00165
Device Sequence Number12709782
Product Code LOF
UDI-Device Identifier00812301020621
UDI-Public00812301020621
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Patient EthnicityNon Hispanic